MAUDE Adverse Event Report: ARTHREX, INC. SCORPION-MULTIFIRE, HUMPBACK; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SCORPION-MULTIFIRE, HUMPBACK; ORTHOPEDIC MANUAL SURG INSTR
Model Number SCORPION-MULTIFIRE, HUMPBACK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05-feb-2026, a sales representative reported via (b)(4) that the ar-13995 scorpion-multifire had a needle break.This issue was discovered during a case with no patient harm.

Brand Name
SCORPION-MULTIFIRE, HUMPBACK
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24415829
Report Number1220246-2026-00867
Device Sequence Number16094331
Product Code LXH
UDI-Device Identifier00888867015944
UDI-Public00888867015944
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCORPION-MULTIFIRE, HUMPBACK
Device Catalogue NumberAR-13995
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown